# SDR SWAA2022030727418

- Difficulty date: April 18, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.PANEL STRAP FOR 120AF/122AW CORRODED ON BACK SIDE (MARKED) / REPLACED ON BENCH CARGO STRAP 453A1611-5 FOR 120AF/122AW IAW DWG. 453A1600
